Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Large sized fleshy substance discharge along with periods bleeding. Taken Meprate tablets. Reason?

Hello Doctor, I had taken meprate tablets bid for 10 days and the period started after about three days of stopping the medication . Now, I have found fairly large sized fleshy objects (resembling peeled chicken skin) along with bleeding . Appreciate if you could explain what kind of a threat this could be. Thanks & Kind Regards, Tarisha.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if you have taken the hormone tab then such symptom is very likely taking any hormone tab that could disturbs the hormone cycle may induce such bleeding now this is nothing to worry, hope this information helps you have nice day.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor